# SDR EISA20010149

- Difficulty date: December 19, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 57,652 hours, 32,174 cycles
- Engine: Pwa JT8D15
- Engine time: 56,029 hours, 31,252 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Detached
- Location: #2 Engine
- Component: Engine, Pwa
- Component part number: JT8D15
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

AT 300' AFTER TAKEOFF, #2 ENGINE STOPPED PRODUCING POWER, STARTED COMPRESSOR STALLING.  PERFORMED CHECKLIST, AIR TURN BACK TO AIRPORT.SUSPECTED CAUSE:  DETACHMENT OF NOSE BULLET DURING FLIGHT.CORRECTIVE ACTION:REMOVED AND REPLACED #2 ENGINE IAW EXPRESS ONE ENGINE CHANGE PAPERWORK/PACKAGE.  TRIM RUN ACCOMPLISHED, NO DEFECTS NOTED. OK FOR RETURN TO SERVICE UNDER TEC W/O 219062
